Forgotten to take my Buserelin last night!

Well firstly I'm normally on point with taking any drugs and don't forget. My consultant asked me to move my Buserelin to the evening on Friday so to start by moving it to lunchtime on Saturday then evening on Sunday. I started stims on Saturday. I forgot to take it last night (Sunday eve)... I took my Menopur fine and my Buserelin sat there right next to it and I just didn't remember. I was post acupuncture (tired) and my memory is shocking at the moment. I've taken it this morning whilst I wait to hear back from my consultant. Has anyone ever forgotten to take it during stims stage?!!! Also has anyone's memory been bad since taking IVF drugs????

I was so relaxed first thing now I'm back to being a complete stress head - this process is worse second time round...

5 Replies

  • Someone did that not long ago, if you search through the posts. I think most comments said it didn't matter and to carry on as normal. Would defo contact your clinic to be on the safe side though x

  • Thank you, I did try and look but couldn't find anything. I've emailed my consultant and also called the clinic. Taken it this morning as better to take than not I hope! xx

  • You won't be the first person who's done this! I'm fact people probably forget without even realising! I can't imagine forgetting it once is going to make a difference especially if you took it this morning but you've done the right thing contacting your clinic. Hope everything is ok x

  • My consultant said to do the does in morning and again at night so I'm back on track... 👍🏻 Thanks for your supportive messages ladies xx

  • Don't worry that much! If you happen to forget to take your drugs only once - it's not a big deal. And the process will go on as it is to. As for the bad memory this is quite normal. Being in your shoes I won't think this is only because the meds. It can be also because of stress and all different thoughts stuck in your head. I got lost in days from time to time when passing de ivf in biotexcom. Each other round being emotionally more tough..I think you'll feel better soon when finish with meds..Be strong, dear x

You may also like...